Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotic distribution of sums of Rademacher functions


Author: Jerome C. Smith
Journal: Bull. Amer. Math. Soc. 51 (1945), 941-944
MathSciNet review: 0013848
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08473-0
PII: S 0002-9904(1945)08473-0